# SDR EE4Y2023031017394

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 47,765 hours, 31,914 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5311282720200
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TH ESTRUCTURE INSPECTION WAS FOUND AT UPPER FUSELAGE FORWARD PAX CABIN AT FR 16, Y503.2 LONGITUDINAL BEAM WITH CORROSION. DUE TO THIS FACT LONGITUDINAL BEAM P/N: D5311282720200 FROM FR 12 TO FR 16 Y503.2 WAS REPLACED IAW A319 SRM 51-72-11-911-001. THE REPLACE WAS HANDLED UNDER COOPESA JOB: A1M116 ITEM 2-28
